# SDR YENA2022022500095

- Difficulty date: January 10, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 61,087 hours, 21,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 321431
- Part serial: 831419
- Condition: Failed
- Location: 11wl-Batt
- Part time: 9,049 hours, 3,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE PTP SHOWN MAINTENANCE MESSAGE EPSU BATTERY EMER L ATA 33-51-38 ; REF AEROMAN NT 2021-519352 WO 2021 343/1 REMOVED AND REPLACED EPSU BATTERY EMERGENCY P/N 3214-31 S/N 893374 IAW AMM 33-51-38-400-002-A          AMM-33-51-38-000-002-A AND TSM-33-51-00-810-802-A
